Noncompact surfaces are packable

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

We show that every noncompact Riemann surface of finite type supports a circle packing. This extends earlier work of Robert Brooks and Phil Bowers and Ken Stephenson, who showed that the packable surfaces are dense in moduli space.

Original languageEnglish
Pages (from-to)243-255
Number of pages13
JournalJournal d'Analyse Mathematique
Volume90
DOIs
StatePublished - 2003

Fingerprint Dive into the research topics of 'Noncompact surfaces are packable'. Together they form a unique fingerprint.

Cite this